# SDR CALA2025070106113

- Difficulty date: June 28, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N481UA
- Make and model: Airbus A320-232
- Aircraft serial: 1559
- Aircraft time: 67,439 hours, 29,748 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865111
- Part serial: A7979
- Condition: Faulted
- Location: Zone 800
- Part time: 721,250 hours, 710,424 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT L OVERWING SLIDE BLOWN. REMOVED SLIDE FROM ACFT. BLOWN SLIDE PLACED IN AFT CARGO. ALL MX DONE IN REF WITH AMM 25-62-42/401 CONFIG 00 PARTS TRANSACTION ROTABLE PARTS CHG:TT # 1480754 SN OFF 4281 PN OFF 31-2561-9-0001.IPC REFERENCE # MFG SN OFF NOT ON AC M&E OFF 31-2561-9-0001 SN OFF 4281 - S/N ENTERED IS INVALID OK TO INSTALL SERVICEABLE LH OFFWING SLIDE VERIFIED P/N OF NEW SLIDE PER IPC 25-62-04-16. OK TO INSTALL SLIDE S/N A7045. INSTALLED LH OFFWING ESCAPE SLIDE PER AMM 25-62-42-400-001-A. OPS CHECK GOOD. PARTS USED:  31-2561-9-0001, QTY :1 VERIFIED INSTALLATION, TORQUE, SECURITY AND OPS CHECK GOOD OF LH OFFWING ESCAPE SLIDE PER AMM 25-62-42-400-001-A.
